JournalsrmiVol. 22, No. 1pp. 259–286

SAK Principle for a class of Grushin-type operators

  • Lidia Maniccia

    Università di Bologna, Italy
  • Marco Mughetti

    Università di Bologna, Italy
SAK Principle for a class of Grushin-type operators cover
Download PDF

Abstract

We prove Fefferman's SAK Principle for a class of hypoelliptic operators on R2\mathbb R^2 whose nonnegative symbol vanishes anisotropically on the characteristic manifold.

Cite this article

Lidia Maniccia, Marco Mughetti, SAK Principle for a class of Grushin-type operators. Rev. Mat. Iberoam. 22 (2006), no. 1, pp. 259–286

DOI 10.4171/RMI/455